Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buprenorphine side effects

Posted by sbaartman on December 1, 2003, at 5:39:17

In reply to Re: Buprenorphine side effects Pacha, posted by Elizabeth on June 30, 2001, at 18:05:37

Ok hope I get response, because I do not know what is happening to me. I was put on buprenorphine treatment for about the fourth time now. I have started to use again for about a month. but now when I try to return to the treatment I get severe nausea or more of a gal attack that does not seem to go away. I have tried to keep the hold as long as possible from my last heroin shot. And the last time was as much as 15 hours. Every time this happens I get so weak that I cannot even function probably after taking the bupe. WHAT IS HAPPENING?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sbaartman thread:67856
URL: http://www.dr-bob.org/babble/20031126/msgs/285434.html